English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19727126      Online Users : 451
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8912

Title: Existence theorems of systems of vector quasi-equilibrium problems and mathematical programs with equilibrium constraints
Authors: L.J. Lin;H.W. Hsu
Contributors: 數學系
Keywords: Quasi-equilibrium problem;Mathematical programs with equilibrium
;Minimax theorem;Bilevel problem;Quasi-saddle point problem
Date: 2007-02
Issue Date: 2011-05-10T06:49:25Z
Publisher: Springer Verlag
Abstract: In this paper, we introduce systems of vector quasi-equilibrium problems
and prove the existence of their solutions.As applications of our results, we derive the
existence theorems for solution of system of vector quasi-saddle point problem, the
existences theorems of a solution of system of generalized quasi-minimax inequalities,
the mathematical program with equilibrium constraint, semi-infinite and bilevel
Relation: Journal of Global Optimization, 37(2):195-213
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210023.pdf264KbAdobe PDF568View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback